Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 202, NWS Pueblo, CO

July 11, 2025Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2025, 5:38 PM MDT for Baca County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2025, 5:38 PM MDT (23:38 UTC)
Expired
Jul 11, 2025, 6:15 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:13 PM MDTHAIL 0.75Pritchett, COReport from mPING: Dime (0.75 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 5:10 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS55 KPUB 112338
SVRPUB
COC009-120015-
/O.NEW.KPUB.SV.W.0202.250711T2338Z-250712T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
538 PM MDT Fri Jul 11 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...

* Until 615 PM MDT.

* At 538 PM MDT, a severe thunderstorm was located near Pritchett, or
  8 miles west of Springfield, moving east at 5 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3731 10289 3749 10284 3752 10255 3722 10263
TIME...MOT...LOC 2338Z 281DEG 6KT 3739 10278 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EP
1 follow-up statement
848 
WWUS55 KPUB 112348
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
548 PM MDT Fri Jul 11 2025

COC009-120015-
/O.CON.KPUB.SV.W.0202.000000T0000Z-250712T0015Z/
Baca CO-
548 PM MDT Fri Jul 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN BACA COUNTY...

At 547 PM MDT, a severe thunderstorm was located near Pritchett, or 7
miles west of Springfield, moving east at 5 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3731 10289 3749 10284 3752 10255 3722 10263
TIME...MOT...LOC 2347Z 281DEG 6KT 3739 10276 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:04 PM MDT, 3 hours 34 minutes earlier. Its key messages:

  • Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
  • Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
  • Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 2:04 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
204 PM MDT Fri Jul 11 2025

.KEY MESSAGES...

- Showers and thunderstorms lasting through the evening over the
southeast plains, marginal severe wx and local heavy rain possible.

- Cooler tomorrow with a lesser amount of showers and
  storms(some still strong w/locally heavy rain).

- Daily afternoon and evening shower and storms are expected
  through the long term period.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 202 PM MDT Fri Jul 11 2025

Currently, early this afternoon scattered showers and thunderstorms
were noted along mtns/plains interface with dry conditions
elsewhere. Temps were in the 80s across nearly all of the plains
with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about
500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of
shear. PWATs were about normal over the plains but it was quite dry
over the interior valleys.

Showers and tstorms will continue ot increase and push out onto the
plains. Guidance continues to indicate it will be more of a later
show as most of the storms will not get their acts together until
early this evening over the plains. With just modest cape and shear
available, primarily expect strong to marginally svr storms with
some locally heavy rain possible. storms will move slowly east
through the evening hours and I would not be too surprised to see
several storms still ongoing across the far eastern plains around
midnight. Any storms which train could cause some locally flooding
issues over the eastern plains later this evening.

Skies will likely remain rather cloudy tonight over the plains and
some guidance keeps showers going well into the overnight hours. dry
and clear conditions are anticipated over the mtns and valleys.

For tomorrow, skies will gradually clear over the plains, and it
will be rather very cool tomorrow as max temps are only expected to
get into the 70s and 80s over the plains. The San Luis Valley may
actually be warmer than the SE CO plains tomorrow due to the cooler
air advecting onto the plains. There will likely be some showers and
storms tomorrow, but once again it will be a late show due to the
cooler air over the plains. Overall, the best areas of unstable air
tomorrow will likely be along the mtns/plains interface, and this is
where the best chance of precip will be tomorrow. Storms should
clear relatively quickly tomorrow early evening. \/Hodanish

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Issued at 329 AM MDT Fri Jul 11 2025

Sunday - Thursday: Through the long term period, active weather
is expected each day, as showers and storms impact portions of
the region. Overall, not much has changed from previous long
term forecast, with messy northwesterly to northerly expected to
be in place as a ridge of high pressure sits across the
southwestern US. While no major forcing is still expected,
orographic forcing will be in place with this flow pattern,
along with periods of enhanced forcing from frontal surges late
in this period. With these forcing mechanisms, along with
moisture still in place each day, daily afternoon and evening
showers and thunderstorms are expected. The highest coverage of
showers and storms is anticipated to remain along the mountains,
where forcing will be maximized. With that said though, greater
coverage is expected to expand across the plains around midweek
next week as the aforementioned cold fronts push across the
area. And like most summer days, a strong thunderstorm or two
can't be ruled out, with frequent lightning, gusty outflow winds
around 40 mph, small hail, and brief periods of heavy rain the
most likely hazards with any more organized convection. Beyond
all of that, breezy winds and increased afternoon and evening
cloud cover are expected each day. Looking at temperatures,
through Tuesday, near seasonal temperatures are anticipated for
much of the area. Then for Wednesday and Thursday, a cool down
to below seasonal values is expected thanks to the cold front
passage.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1109 AM MDT Fri Jul 11 2025

Thunderstorms are likely to affect to taf sites today,
especially at KCOS late this afternoon and early evening. Gusty
winds will be the main issue with any storms along with brief
periods of locally heavy rain. Otherwise expect VFR conditions
through the remainder of the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH/MOZLEY
LONG TERM...SIMCOE
AVIATION...HODANISH
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1050 AM MDT Fri Jul 11 2025

COZ058>089-093>099-121700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1050 AM MDT Fri Jul 11 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

Showers and thunderstorms will develop over the region later this
afternoon, with the brunt of the activity occurring during the
late afternoon time period, and lasting well into the evening
hours.

A few storms will likely become strong to severe, with hail near
1 inch in diameter and wind gusts in excess of 60 mph. The
strongest storms are expected over the Palmer Divide, the Raton
Mesa and the far eastern plains.

In addition to the severe weather threat, there is more moisture
in the atmosphere today, so locally heavy rainfall capable of
causing localized flash flooding will be possible over all of the
plains later today and into tonight.

All storms will produce dangerous cloud to ground lightning.

Thunderstorms will track east across the Plains and exit into
Kansas late tonight into Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily afternoon and evening showers and thunderstorms are expected
Saturday through Thursday. Saturday has the highest chances of
stronger storms, particularly across the eastern plains, with strong
outflow winds up to 60 mph the primary hazard. Otherwise, the
most likely hazards with any more organized storms will be gusty
outflow winds around 40 mph, small hail, frequent lightning, and
brief periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 11, 4:50 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Fri Jul 11 2025

COZ086-112315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
450 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUEBLO COUNTY
THROUGH 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Depot, or 7 miles east of Pueblo Airport, moving southeast at
10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boone, Avondale, and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10446 3840 10438 3832 10409 3814 10422
TIME...MOT...LOC 2249Z 298DEG 8KT 3829 10436

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jul 11, 4:58 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Fri Jul 11 2025

COZ094-112330-
Eastern Las Animas County CO-
458 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAS ANIMAS COUNTY
THROUGH 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Higbee, or 27 miles south of North La Junta, moving
southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3753 10366 3764 10358 3762 10323 3737 10343
TIME...MOT...LOC 2258Z 298DEG 8KT 3758 10353

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jul 11, 5:07 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Fri Jul 11 2025

COZ081-082-112330-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
507 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL TELLER COUNTY
THROUGH 530 PM MDT...

At 506 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 22 miles west of Colorado Springs, moving northeast
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central Teller
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3895 10506 3878 10508 3875 10533 3886 10533
      3890 10525
TIME...MOT...LOC 2306Z 235DEG 13KT 3883 10523

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 5:17 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Fri Jul 11 2025

COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
517 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CUSTER COUNTY
THROUGH 545 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm just
northeast of Westcliffe, or 45 miles west of Pueblo, moving east at
5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff, Westcliffe, and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3810 10555 3825 10546 3823 10520 3799 10530
TIME...MOT...LOC 2317Z 291DEG 5KT 3816 10544

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jul 11, 5:28 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Fri Jul 11 2025

COZ081-082-120000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 17 miles west of Colorado Springs, moving east at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cripple Creek, Victor, and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3870 10533 3882 10533 3886 10515 3886 10498
      3870 10498
TIME...MOT...LOC 2328Z 279DEG 9KT 3882 10516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 5:33 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Fri Jul 11 2025

COZ099-120000-
Springfield Vicinity/Baca County CO-
533 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
600 PM MDT...

At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 8 miles west of Springfield, moving east at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

&&

LAT...LON 3729 10288 3748 10284 3748 10255 3721 10262
TIME...MOT...LOC 2333Z 281DEG 6KT 3738 10278

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM MDTSpecial Weather StatementPUBBaca32 min
Jul 10, 6:31 PM MDTSpecial Weather StatementPUBProwers29 min
Jul 11, 2:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 11, 2:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 11, 2:56 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 11, 3:15 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 11, 3:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 11, 3:28 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jul 11, 3:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 11, 3:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 11, 3:37 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 11, 3:43 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jul 11, 3:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 11, 4:16 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jul 11, 4:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 11, 4:50 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 11, 4:58 PM MDTSpecial Weather StatementPUBOtero32 min
Jul 11, 5:07 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 11, 5:17 PM MDTSpecial Weather StatementPUBCuster28 min
Jul 11, 5:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 11, 5:33 PM MDTSpecial Weather StatementPUBBaca27 min
Jul 11, 5:41 PM MDTSpecial Weather StatementPUBOtero34 min
Jul 11, 5:43 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Jul 11, 5:44 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 11, 5:52 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.